# SDR AALA202403119877

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 25,672 hours, 10,028 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY HARD TO OPEN INFLIGHT. FOUND DOORSTOP PLATE LOOSE. TIGHTENED ALL THE LOOSE SCREWS.
